# SDR CA070711003

- Difficulty date: July 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,815 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640024
- Part serial: 543
- Condition: Leaking
- Part time: 1,924 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL CELL NR 7 RT, LEAKING BY THE LOWER INTERCONNECT CORNER.   A/C HOURS: 1924 CYCLES: 1236 DROPS: 9808  (TC NR 20070711003)
